# SDR SCNA00020

- Difficulty date: February 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294SC
- Make and model: Boeing 727-2M7
- Aircraft serial: 21202
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Speed Brake
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW OBSERVED TAKEOFF WARNING HORN AT THE BEGINNING OF THE TAKEOFF ROLL.  REJECTED TAKEOFF, FOUND ACTUATOR FOR S867 (SPEED BRAKE WARNING SWITCH) OUT OF ADJUSTMENT.  READJUSTED ACTUATOR AND PERFORMED TAKEOFF WARNING.  CHECKED GOOD PER MM 31260.  NO FURTHER PROBLEMS NOTED.  OK FOR CONTINUED SERVICE.
